# SDR QXEA9901518

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT STUBWING ENGINE THRUST STRUT IS CHAFFED ON TOP ABOUT MID POINT BY THE FORWARD BLEED AIR LINE.  REPAIRED IAW HORIZON AIR EA 4-71-128.
